# SDR GTIA201310181007

- Difficulty date: October 18, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 28,854 hours, 12,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A MEGAPHONE INOPERATIVE.  R & R  MEGAPHONE IAW AMM 2565-51-920-001.
